# SDR SWIA200819851

- Difficulty date: July 10, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 14,240 hours, 12,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5844 - RIGHT WING CENTER EMERGENCY EXIT LIGHT IS INOP.  INSTALLED A SERVICEABLE LAMP.  OPS CHECKS GOOD.
